| Model Number |
AMSCO 600 Steam Sterilizer |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the units and found that the sight glass required replacement.The technician replaced the sight glass, confirmed the units to be operating according to specification, and returned them to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that steam was leaking from two of their amsco 600 sterilizers onto the floor.No report of injury.